Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the weak uniform convexity of $Q(R)$

Author: Shen Yu-Liang
Journal: Proc. Amer. Math. Soc. 124 (1996), 1879-1882
MSC (1991): Primary 30F30, 30C70, 30F60
MathSciNet review: 1322941
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will discuss the geometry of the unit sphere in the Banach space of integrable holomorphic quadratic differentials on a Riemann surface and answer some questions posed by L.R. Goldberg (Proc. Amer. Math. Soc. 118 (1993), 1179--1185).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30F30, 30C70, 30F60

Retrieve articles in all journals with MSC (1991): 30F30, 30C70, 30F60

Additional Information

Shen Yu-Liang
Affiliation: Department of Mathematics, Suzhou University, Suzhou 215006, People’s Republic of China

PII: S 0002-9939(96)03317-5
Keywords: Quadratic differential, weak uniform convexity, Hamilton sequence
Received by editor(s): July 26, 1994
Received by editor(s) in revised form: December 22, 1994
Additional Notes: The author was supported in part by Jiangsu Provincial Natural Science Foundation.
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society